English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  A characterization of almost universal ternary inhomogeneous quadratic polynomials with conductor 2

Haensch, A. (2015). A characterization of almost universal ternary inhomogeneous quadratic polynomials with conductor 2. Journal of Number Theory, 156, 247-262. doi:10.1016/j.jnt.2015.04.016.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files
hide Files
:
Haensch_A characterization of almost_oa_2015.pdf (Any fulltext), 188KB
Name:
Haensch_A characterization of almost_oa_2015.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-
:
Haensch_A characterization of almost_2015.pdf (Publisher version), 367KB
 
File Permalink:
-
Name:
Haensch_A characterization of almost_2015.pdf
Description:
-
Visibility:
Restricted ( Max Planck Society (every institute); )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: MPG
License:
-

Locators

show
hide
Locator:
https://doi.org/10.1016/j.jnt.2015.04.016 (Publisher version)
Description:
-

Creators

show
hide
 Creators:
Haensch, Anna1, Author              
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2015
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Number Theory
  Alternative Title : J. Number Theory
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 156 Sequence Number: - Start / End Page: 247 - 262 Identifier: -